Patient :I had sex on 24feb 5pm and took unwanted72 pills. then agin on 27feb i had sex and he ejacuted his sperms outside. and i may get periods in 3 days what to do know should i take pills agin or its safe
Welcome to Ask The Doctor.
I understand your concern.
Since you have already taken emergency contraceptive pill, so there is no point in repeating it again and again.
Wait for your periods. You may get delayed periods because of emergency contraceptive pills.
However, if you don't get periods even after 10 days of your due date, get a urine pregnancy test done at home.
Share my opinion with your Doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.